A FAMILY OF EXAMPLES OF GENERALIZED PERFECT RINGS


AYDOĞDU P. , HERBERA D.

COMMUNICATIONS IN ALGEBRA, vol.44, no.3, pp.1171-1180, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1080/00927872.2014.999933
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.1171-1180

Abstract

We construct a family of semiprimitive and non von Neumann regular rings satisfying that any right or left module is isomorphic to a quotient of its flat cover (in the sense of Enochs) by a small submodule. This answers in the negative a question posed by A. Amini, B. Amini, M. Ershad, and H. Sharif in 2007.